# SDR HEEA107966

- Difficulty date: February 7, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 10,340 hours
- Engine: Ge CT72A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 214031803104
- Condition: Missing
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF CREW HEARD POPPING NOISE AND NOTICED PILOT'S SKYLIGHT MISSING, APPARENTLY CAME OFF DURING TAKEOFF.
